# SDR UPS04842659

- Difficulty date: June 15, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 79,223 hours, 25,248 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2772660
- Part serial: NSN
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-3 CABIN SEAT TRACK BL 0 AT STA 850 TO 870 WORN & GOUGED SCALLOPS.  BLENDED GOUGE IAW DC8 SRM 53-2-0.  FOUND OUT OF LIMITS, CUT OUT DAMAGE IN TRACK IAW DC8 SRM 53-2-3 & EO DC8 5340-7779B.  ALODINED & PRIMED SEAT TRACK, MAT ID SEAT TRACK P/N DC8-53B-007-002, PO SP0906208, CHANNEL SEAT TRACK, LOCATED AND DRILLED, PLUG AND CHANNEL ON SEAT TRACK.  INSTALLED PLUG SEAT TRACK CHANNEL SEAT TRACK ON SEAT TRACK.
